Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 116, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 11, 2015, 2:57 PM MDT for El Paso County, Colorado. It was in force for 33 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2015, 2:57 PM MDT (20:57 UTC)
- Expired
- Jun 11, 2015, 3:30 PM MDT
- In force
- 33 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 52 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 3:00 PM MDT | HAIL 0.75 | 5 Nnw Peterson Afb, CO | |
| Jun 11, 3:04 PM MDT | HAIL 1 | 4 Wsw Falcon, CO | |
| Jun 11, 3:22 PM MDT | HAIL 1.1 | 5 Wsw Falcon, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 12:14 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 125 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
519
WUUS55 KPUB 112057
SVRPUB
COC041-112130-
/O.NEW.KPUB.SV.W.0116.150611T2057Z-150611T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
257 PM MDT THU JUN 11 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 330 PM MDT
* AT 257 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EASTERN
COLORADO SPRINGS...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...FOUNTAIN...FALCON...PETERSON AFB...ELLICOTT...
SCHRIEVER AFB...PEYTON...CIMARRON HILLS AND SECURITY-WIDEFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3868 10417 3865 10459 3884 10476 3896 10475
3913 10448 3913 10436
TIME...MOT...LOC 2057Z 230DEG 24KT 3889 10467
HAIL...1.00IN
WIND...60MPH
$$
KT2 follow-up statements
495
WWUS55 KPUB 112109
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
309 PM MDT THU JUN 11 2015
COC041-112130-
/O.CON.KPUB.SV.W.0116.000000T0000Z-150611T2130Z/
EL PASO CO-
309 PM MDT THU JUN 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR CENTRAL EL PASO COUNTY...
AT 308 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FALCON...OR
12 MILES NORTHEAST OF COLORADO SPRINGS...MOVING NORTHEAST AT 25 MPH.
ANOTHER SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF SCHRIEVER
AIR FORCE BASE WHICH WAS MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EASTERN COLORADO SPRINGS...FOUNTAIN...FALCON...PETERSON AFB...
ELLICOTT...SCHRIEVER AFB...PEYTON...CIMARRON HILLS AND
SECURITY-WIDEFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3868 10417 3865 10459 3884 10475 3896 10475
3913 10448 3913 10436
TIME...MOT...LOC 2108Z 219DEG 21KT 3894 10463
HAIL...1.00IN
WIND...60MPH
$$
KT523
WWUS55 KPUB 112118
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
318 PM MDT THU JUN 11 2015
COC041-112130-
/O.CON.KPUB.SV.W.0116.000000T0000Z-150611T2130Z/
EL PASO CO-
318 PM MDT THU JUN 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...
AT 317 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HANOVER...OR
21 MILES SOUTHEAST OF COLORADO SPRINGS...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SCHRIEVER AFB AND ELLICOTT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3865 10454 3884 10454 3890 10443 3897 10430
3868 10417
TIME...MOT...LOC 2117Z 272DEG 16KT 3871 10445
HAIL...1.00IN
WIND...60MPH
$$
KTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 12:45 PM MDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 11, 12:45 PM MDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1245 PM MDT THU JUN 11 2015 .UPDATE... ISSUED AT 1244 PM MDT THU JUN 11 2015 UPDATED FOR ISSUANCE OF SEVERE THUNDERSTORM WATCH. UPDATE ISSUED AT 1127 AM MDT THU JUN 11 2015 ...HIGH IMPACT WEATHER EXPECTED TODAY WITH POTENTIAL FOR FLASH FLOODING...WITH SEVERE WEATHER POSSIBLE ACROSS THE SOUTHEAST PLAINS... FORECAST STILL LOOKS ON TARGET FOR TODAY WITH PLENTIFUL MOISTURE...FORCING FROM AN UPPER TROF...AND UPSLOPE WINDS BEHIND A COLD FRONT DROPPING THROUGH THE SOUTHEAST PLAINS THIS AFTERNOON. HAD TO EXTEND THE FLASH FLOOD WATCH TO INCLUDE CHAFFEE AND LAKE COUNTIES AS WE ARE STARTING TO GET REPORTS OF MINOR FLOODING ALONG THE SOUTH ARKANSAS RIVER FLOWING FROM PONCHA PASS TO SALIDA. ANY RAINFALL FROM CONVECTIVE THUNDERSTORMS THIS AFTERNOON COULD POSE AN ADDITIONAL FLASH FLOOD THREAT GIVEN THE ALREADY SWOLLEN RIVERS/CREEKS. UPDATE FOR THIS IS ALREADY OUT. ELSEWHERE...MAIN THREAT AREA STILL LOOKS TO BE ACROSS THE SOUTHEAST MOUNTAINS AND PLAINS. INITIALLY SEVERE THUNDERSTORM THREAT WILL BE DURING THE AFTERNOON AND EVENING...WITH FLASH FLOODING A CONCERN WITH THE MOST INTENSE CELLS. THUNDERSTORMS SHOULD EVOLVE INTO A THUNDERSTORM COMPLEX ACROSS EASTERN COLORADO DURING THE EVENING AND OVERNIGHT HOURS WITH FLASH FLOOD THREAT SHIFTING SOUTHEASTWARD WITH TIME. THERE ARE STILL SOME UNCERTAINTIES REGARDING PRECIPITATION COVERAGE OVERNIGHT. SOME MODELS HOLD ON TO PRECIPITATION ALONG THE I-25 CORRIDOR INTO THE OVERNIGHT HOURS...WHILE OTHERS LIKE THE 4KM NAM CLEARS MAJORITY OF THE HEAVIER PRECIPITATION OUT OF THE I-25 CORRIDOR BY AROUND MIDNIGHT. THINK UPSLOPE FLOW WILL KEEP RAIN GOING THROUGH THE OVERNIGHT HOURS ALONG THE LOWER EASTERN SLOPES OF THE SOUTHEAST MTS/I-25 CORRIDOR...THOUGH PRECIPITATION INTENSITIES SHOULD BE LIGHTER. HOWEVER FOR AREAS WHICH RECEIVED RAINFALL THIS AFTERNOON AND EVENING...ADDITIONAL RAINFALL COULD EXACERBATE RUNOFF PROBLEMS. THIS EVENT MAY EVOLVE INTO MORE OF A RIVER FLOODING EVENT FOR FRIDAY AS RUNOFF FROM THUNDERSTORMS TODAY ROUTES ITS WAY DOWNSTREAM. AS FOR SEVERE THUNDERSTORM POTENTIAL THIS AFTERNOON...MESO ANALYSIS ALREADY INDICATING 1500 J/KG ACROSS THE SOUTHEAST PLAINS...AND AS SFC WINDS TURN EASTERLY...THIS WILL ENHANCE THE SHEAR. THUS SEVERE THUNDERSTORMS WILL BE LIKELY...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. -KT && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1127 AM MDT THU JUN 11 2015 THUNDERSTORMS THIS AFTERNOON WILL PRODUCE LOCAL MVFR CONDITIONS TO EVEN IFR IN HEAVY RAIN. A FEW STORMS ACROSS THE PLAINS WILL BECOME SEVERE WITH THE POTENTIAL FOR HAIL AND DAMAGING WINDS GUSTS AS WELL. THUNDERSTORMS SHOULD MOVE EASTWARD DURING THE EVENING...WITH WIDESPREAD MVFR CIGS DEVELOPING ACROSS SOUTHEAST COLORADO DURING THE OVERNIGHT HOURS. COULD SEE CIGS DROP INTO THE IFR CATEGORY TOWARDS MORNING NEAR THE MOUNTAINS. ALAMOSA WILL ALSO SEE A THREAT FOR THUNDERSTORMS MAINLY DURING THE AFTERNOON AND EVENING HOURS WITH PRIMARILY VFR CIGS. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR COZ058>089-093>099. && UPDATE...KT AVIATION...KT
Hazardous weather outlook, Jun 11, 11:08 AM MDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1108 AM MDT THU JUN 11 2015 COZ058>089-093>099-121715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1108 AM MDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT A SIGNIFICANT FLASH FLOOD THREAT WILL DEVELOP OVER PARTS OF THE REGION FROM LATE THIS AFTERNOON INTO TONIGHT. THE GREATEST THREAT WILL EXIST FROM THE EAST SLOPES OF PIKES PEAK...THE WET MOUNTAINS AND THE SANGRE DE CRISTO MOUNTAINS EASTWARD ACROSS ALL OF THE SOUTHEAST COLORADO PLAINS. CONDITIONS FAVORABLE FOR INTENSE RAINFALL RATES ARE IN PLACE...AND FLASH FLOODING OVER THE BURN SCARS COULD BE SIGNIFICANT. THE BEST CHANCE FOR FLASH FLOODING OVER THE WALDO BURN SCAR WILL BE BETWEEN 3 PM AND 7 PM...HOWEVER...ADDITIONAL LIGHTER RAINFALL CAN BE EXPECTED THROUGH THE NIGHT WHICH COULD LEAD TO ADDITIONAL RUN-OFF PROBLEMS THROUGH THE EVENING HOURS. WIDESPREAD FLASH FLOODING WILL BE POSSIBLE ON ALL OF THE PLAINS INTO LATE TONIGHT AS A LARGE THUNDERSTORM COMPLEX DEVELOPS. IN ADDITION TO THE FLOOD THREAT...A FEW SEVERE ROTATING STORMS WILL BE POSSIBLE ON THE PLAINS THIS AFTERNOON AND THIS EVENING. LARGE HAIL TO 2 INCHES IN DIAMETER...WIND GUSTS TO 70 MPH AND ONE OR TWO TORNADOES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODS OF HEAVY RAIN WILL CONTINUE ACROSS MUCH OF SOUTHERN COLORADO ON FRIDAY...ESPECIALLY OVER THE EASTERN MOUNTAINS OUT INTO THE EASTERN PLAINS. AN ADDITIONAL INCH OR MORE OF RAIN IS POSSIBLE. THIS ADDITIONAL RAINFALL WILL CONTINUE THE FLOOD RISK ON MAIN STEM RIVERS AND STREAMS...AS WELL AS FLASH FLOODING ACROSS THE REGION. FLOODING HAS THE POTENTIAL TO BE SIGNIFICANT. IF YOU ENCOUNTER FLOODED ROADWAYS...REMEMBER TO TURN AROUND...DON'T DROWN. SNOW WILL FALL ABOVE 12000 FEET WITH AN ADDITIONAL 2 TO 3 INCHES POSSIBLE THROUGH FRIDAY. SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP OVER THE MOUNTAINS EACH AFTERNOON AND EVENING SATURDAY THROUGH MONDAY...AND THEN SPREAD EASTWARD INTO THE EASTERN PLAINS. ABUNDANT MOISTURE WILL LIKELY LEAD TO MODERATE TO HEAVY RAINFALL AND A CONTINUED THREAT OF FLOODING AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY ACROSS THE ENTIRE REGION THIS AFTERNOON AND TONIGHT. 31/23
In the hours before
Local storm report, Jun 11, 11:27 AM MDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1127 AM MDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM FUNNEL CLOUD 3 NE AIR FORCE ACADEMY 39.02N 104.82W
06/11/2015 EL PASO CO TRAINED SPOTTER
&&
ALSpecial weather statement, Jun 11, 2:44 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 244 PM MDT THU JUN 11 2015 COZ084-085-112130- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 244 PM MDT THU JUN 11 2015 ...SPECIAL WEATHER STATEMENT... AT 244 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SCHRIEVER AFB...OR 13 MILES SOUTHEAST OF COLORADO SPRINGS...MOVING EAST AT 25 MPH. HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOUTHEASTERN COLORADO SPRINGS...FOUNTAIN...TRUCKTON...ELLICOTT... SCHRIEVER AFB...YODER AND SECURITY-WIDEFIELD. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR EAST CENTRAL COLORADO. LAT...LON 3864 10468 3882 10469 3889 10412 3862 10410 TIME...MOT...LOC 2044Z 266DEG 22KT 3874 10459 KT
Special weather statement, Jun 11, 2:55 PM MDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 255 PM MDT THU JUN 11 2015 COZ086>088-112145- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- 255 PM MDT THU JUN 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LAS ANIMAS...EAST CENTRAL HUERFANO AND SOUTH CENTRAL PUEBLO COUNTIES UNTIL 345 PM MDT... AT 255 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES EAST OF WALSENBURG...OR 32 MILES NORTH OF TRINIDAD...MOVING NORTHEAST AT 20 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL LAS ANIMAS...EAST CENTRAL HUERFANO AND SOUTH CENTRAL PUEBLO COUNTIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR SOUTHEASTERN COLORADO. LAT...LON 3764 10474 3793 10442 3773 10419 3751 10459 TIME...MOT...LOC 2055Z 228DEG 17KT 3763 10460 PGW
Local storm report, Jun 11, 2:56 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
256 PM MDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 2 NW PETERSON AFB 38.85N 104.73W
06/11/2015 M0.75 INCH EL PASO CO TRAINED SPOTTER
&&
PPThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 6:31 PM MDT | Special Weather Statement | PUB | Baca, Prowers | 44 min |
| Jun 11, 11:04 AM MDT | Areal Flood Advisory | PUB | Chaffee | 24 hr |
| Jun 11, 11:22 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Jun 11, 11:35 AM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jun 11, 12:23 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 52 min |
| Jun 11, 1:09 PM MDT | River Flood Warning | PUB | Fremont | 5 days |
| Jun 11, 1:26 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Jun 11, 2:30 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 30 min |
| Jun 11, 2:44 PM MDT | Special Weather Statement | PUB | El Paso | 46 min |
| Jun 11, 2:49 PM MDT | Areal Flood Warning | PUB | Chaffee | 72 hr |
| Jun 11, 2:55 PM MDT | Special Weather Statement | PUB | Huerfano | 50 min |
| Jun 11, 2:56 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 34 min |
| Jun 11, 3:00 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 30 min |
| Jun 11, 3:08 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 52 min |
| Jun 11, 3:15 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 45 min |
| Jun 11, 3:17 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 43 min |
| Jun 11, 3:23 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 52 min |
| Jun 11, 3:29 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Jun 11, 3:46 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 44 min |
| Jun 11, 3:47 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 28 min |
| Jun 11, 3:53 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 52 min |
| Jun 11, 3:55 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 50 min |
| Jun 11, 4:04 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 41 min |
| Jun 11, 4:10 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 35 min |
| Jun 11, 4:11 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Otero, Pueblo | 49 min |
| Jun 11, 4:13 PM MDT | Special Weather Statement | PUB | Pueblo | 47 min |
| Jun 11, 4:28 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 47 min |
| Jun 11, 4:29 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 31 min |
| Jun 11, 4:31 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 44 min |
| Jun 11, 4:39 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Otero, Pueblo | 51 min |
| Jun 11, 4:49 PM MDT | Special Weather Statement | PUB | Fremont | 41 min |
| Jun 11, 4:55 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 35 min |
| Jun 11, 4:59 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 31 min |
| Jun 11, 5:01 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 26 min |
| Jun 11, 5:03 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 21 min |
| Jun 11, 5:05 PM MDT | Special Weather Statement | PUB | Teller | 25 min |
| Jun 11, 5:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jun 11, 5:14 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 46 min |
| Jun 11, 5:15 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 45 min |
| Jun 11, 5:22 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Jun 11, 5:25 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 35 min |
| Jun 11, 5:32 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 28 min |
| Jun 11, 5:36 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Otero | 39 min |
| Jun 11, 5:37 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jun 11, 5:48 PM MDT | Areal Flood Warning | PUB | Las Animas, Otero | 3 hr |
| Jun 11, 5:48 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 27 min |
| Jun 11, 5:51 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 24 min |
| Jun 11, 5:54 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 51 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.